Illinois Journal of Mathematics

On complex interpolation of compact operators

Michael Cwikel, Natan Krugljak, and Mieczyslaw Mastylo

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 353-364.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986011

Digital Object Identifier
doi:10.1215/ijm/1255986011

Mathematical Reviews number (MathSciNet)
MR1407622

Zentralblatt MATH identifier
0864.46011

Subjects
Primary: 46M35: Abstract interpolation of topological vector spaces [See also 46B70]
Secondary: 47B07: Operators defined by compactness properties

Citation

Cwikel, Michael; Krugljak, Natan; Mastylo, Mieczyslaw. On complex interpolation of compact operators. Illinois J. Math. 40 (1996), no. 3, 353--364. doi:10.1215/ijm/1255986011. https://projecteuclid.org/euclid.ijm/1255986011


Export citation